# SDR SWIA202157370

- Difficulty date: March 6, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-477 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9.0 FLOOR TRACK HAS AREAS OF  LITE  CORROSION FROM APPROX FS 349 TO APPROX  FS477.0   (C-CHECK RO 4/3/2021)    REMOVED AND REPLACED SEAT TRACK, SEAT TRACK FOUND TO BE OUT OF ALLOWABLE LIMITS AFTER CORROSION REMOVAL IAW CRJ700 AMM 53-00-49-400-801-A17
